# SDR SIMA2012051003

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 20,759 hours, 15,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC67034157
- Condition: Damaged
- Location: Fs 280.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT,  FOUND CROSSBEAM FS 280.00 CRACKED AND CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CROSSBEAM AT FS 280.00 IAW EO CR-53MR-219.  AIRCRAFT RETURNED TO SERVICE.
